Convergence of Series of Translations.

Joseph Rosenblatt

Mathematische Annalen (1977)

  • Volume: 230, page 245-272
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rosenblatt, Joseph. "Convergence of Series of Translations.." Mathematische Annalen 230 (1977): 245-272. <>.

author = {Rosenblatt, Joseph},
journal = {Mathematische Annalen},
pages = {245-272},
title = {Convergence of Series of Translations.},
url = {},
volume = {230},
year = {1977},

AU - Rosenblatt, Joseph
TI - Convergence of Series of Translations.
JO - Mathematische Annalen
PY - 1977
VL - 230
SP - 245
EP - 272
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.